Skip Ribbon Commands
Skip to main content

Quick Launch

Attachments
  
  
  
  
  
  
  
  
  
  
  
  
Predecessors
  
  
  
  
Content
Content Type
  
  
  
Edit
  
  
  
  
  
  
  
  
  
  
  
18/07/2018 14:16Item is currently unrated.

June 2012 Gecontamineerde ‘speed’ in omloop

Het Wetenschappelijk Instituut Volksgezondheid meldt dat er gecontamineerde amfetamines (speed) in omloop zijn die naast amfetamine ook het toxische 4-methylamfetamine bevatten. De bron ligt vermoedelijk in gecontamineerde basisproducten (precursoren) uit het buitenland.

Onderzoek bij dieren toont aan dat deze stof het effect van normale amfetamine vermindert, wat gebruikers ertoe zou kunnen aanzetten om een extra dosis van deze drug in te nemen. Amfetamine en 4-methylamfetamine werken ook anders in op ons lichaam, waardoor de combinatie van beide stoffen gevaarlijker is dan het gebruik van zuivere amfetamine. Het belangrijkste symptoom van een dergelijke intoxicatie is extreme oververhitting van het lichaam, met mogelijk fatale afloop. Behandeling door een arts is noodzakelijk.

In België zijn er tot nog toe 5 overlijdens ten gevolge van het gebruik van deze gecontamineerde ‘speed’ gemeld. De spoeddiensten, toxicologische laboratoria, politie en preventiewerkers werden via het Belgische Early Warning System voor Drugs geïnformeerd dat deze stof in omloop is.

 

Du ‘speed’ contaminé en circulation

L’Institut Scientifique de Santé Publique signale que des amphétamines contaminées (speed) sont en circulation. Outre de l’amphétamine, elles contiennent également de la 4-méthylamphétamine toxique, qui viendrait probablement de produits de base (précurseurs) contaminés issus de l’étranger.

La recherche sur les animaux démontre que cette substance réduit les effets de l’amphétamine normale, ce qui pourrait inciter les consommateurs à en prendre une dose supplémentaire. L’amphétamine et la 4-méthylamphétamine ont des mécanismes d’action différents sur l’organisme, rendant la combinaison des deux substances plus dangereuse que la consommation d’amphétamine pure. Le symptôme principal d’une telle intoxication est une surchauffe extrême du corps qui peut s’avérer mortelle.

Une prise en charge par un médecin est nécessaire. En Belgique, jusqu’à présent, il est fait état de 5 décès dus à une consommation de speed contaminé. Les services d’urgence, les laboratoires toxicologiques, la police et les préventionnistes ont été informés de la circulation de cette substance grâce au Early Warning System belge (système d’alerte précoce) pour les drogues.

Announcement18/09/2012 10:54Blanckaert, Peter 030Blanckaert, Peterddd1.0
  
18/09/2012 16:06Item is currently unrated.

Het BEWSD werd op de hoogte gebracht van de analyse van verschillende tabletten met een gevaarlijk hoog gehalte aan MDMA. De tabletten zijn afkomstig uit Antwerpen en hebben volgende kenmerken:

A. Blauwe tablet met ‘DANCE’-logo aan één zijde en ‘Defqon - Y’-logo aan de andere zijde (gemiddelde diameter: 8,1 mm; gemiddelde dikte: 5,4 mm; gemiddeld gewicht: 318 mg) (http://www.ecstasydata.org/view.php?id=2596) 

B. Blauwgrijze tabletten met ‘N°1’-logo (gemiddelde diameter: 8,5 mm; gemiddelde dikte: 4,3 mm; gemiddeld gewicht: 221 mg).

Hooggedoseerde tabletten, vooral als gebruikers hier meerdere tabletten van consumeren, brengen o.a. het risico van oververhitting en een serotonine-syndroom met zich mee.

------------------------

Le BEWSD a été informé d’une analyse de tablettes hautement dosées avec du MDMA. Les tablettes sont originaires d’Anvers, avec les caractéristiques suivantes:

 A. Tablette bleue, logo « DANCE » d’un coté, logo « Defqon - Y » de l’autre coté (diamètre: 8.1 mm, épaisseur: 5.4 mm, poids: 318 mg) (http://www.ecstasydata.org/view.php?id=2596)

B. Tablette bleue/grise, logo “N°1” (diamètre: 8.5 mm, épaisseur: 4.3 mm, poids: 221 mg).

Des tablettes de MDMA hautement dosées, surtout quand les utilisateurs en consomment plusieurs, comportent un risque d’hyperthermie et d’un syndrome sérotoninergique.

Announcement18/09/2012 09:38Blanckaert, Peter 010Blanckaert, PeterHooggedoseerde MDMA tabletten/Tablettes MDMA fortement doséesHooggedoseerde MDMA tabletten/Tablettes MDMA fortement doséesHooggedoseerde MDMA tabletten/Tablettes MDMA fortement dosées1.0
  
18/09/2012 16:06Item is currently unrated.

It seems that recently, a batch of 5-IT has been mislabelled, and was sold on the internet as 5-APB or 6-APB.

Considering the difference in dosage, a lot of users in Sweden thought they were consuming APB, and, consequently, overdosed, with 14 deaths reported in 2012. See also EMCDDA alerts.

More info can also be found on bluelight: http://www.bluelight.ru/vb/threads/616728-The-Big-amp-Dandy-5-IT-5-API-Thread

 

Updated, 13 July 2012
Swedish Poisons Information Centre (GIC) report 9 cases with 5-IT during Jan-June 2012. 4 cases together with other drugs. 2 additional cases during July 2012. Symptoms: Dilated pupils, sweating, restless, disorientated, agitated, anxiety, high heart rate, high blood pressure, high body temperature.
One example: Female 18 yrs. has taken 1 capsule 5-IT unknown strength. 15 hours after drug intake restless, agitated, disorientated, shivering, dilated pupils, sweating and a heart rate 160/min. Rising body temp until 38,6 C. Treatment with sedating drugs without sufficient effect . She sedated and put in a respirator. Full of anxiety when awake the next day otherwise in stable condition. GIC cannot analyze 5-IT yet the above information comes from their telephone services. There is a collaboration within the STRIDA project soon resulting in confirmed chemical analysis of some 5-IT cases reported to GIC.

Updated, 12 July 2012
"Latest information concerning 5-IT: The substance has been found in 14 postmortem examinations. In four of the cases no data on quantity are available yet, in the rest (10 cases) the concentration in postmortem blood range from 0,7-5,2 microgram/g blood. In one case 18,6 microgram/g femor blood. All cases are men. 12 cases between 20-30 years and two cases over 30 year. Postmortem examinations were done during first half of April and June 30. In two cases 5-IT is the single substance found but in the other cases medical drugs and other illicit drugs could be found. So far two cases are verified with the cause of death related to 5-IT intoxication."

Sweden, 6 July 2012
The National Laboratory of Forensic Toxicology (RMV) has observed the substance 5-IT in 12 postmortem examinations from femur blood. In at least 3 cases the cause of death is considered to be due to intoxication with 5-IT. The rest of cases are still under investigation. In several cases the police found an empty bag labeled 6-APB, which could not be detected in blood. Instead 5-IT was detected. That is all information for the moment, but RMV will put together more information in this matter. Our contact there is Gunilla Thelander.

Announcement18/09/2012 10:52Blanckaert, Peter 020Blanckaert, Peter5-IT deaths in Sweden5-IT deaths in Sweden5-IT deaths in Sweden1.0